# SDR 2022FA0000759

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: General aviation
- Aircraft: N755AM
- Make and model: Snias AS350B3
- Aircraft serial: 4500
- Aircraft time: 7,086 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 932 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 066304607
- Part serial: K1525AB97792
- Condition: Faulted
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVED FROM VENDOR IN FAULTY/UNAIRWORTHY CONDITION. THIS IS THE SECOND OCCURRENCE FOR THIS PART. WHILE TURNING THE COURSE SELECT KNOB THE COMPASS CARD ALSO ROTATES. THERE IS ALSO A GOLD METAL OBJECT LOOSE INTERNALLY, THIS PART ALSO HAS THE  MOD 1424 REV L
